Alert archive / South Carolina / Red Flag Warnings in 2010

Red Flag Warning 1, NWS Charleston, SC

October 15, 20105 counties in South Carolina; Jenkins County, Screven County, Georgia

NWS Charleston, SC issued this red flag warning at Oct 15, 2010, 4:14 AM EDT for 5 counties in South Carolina; Jenkins County, Screven County, Georgia. It took effect at Oct 15, 2010, 12:00 PM EDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 15, 2010, 4:14 AM EDT (08:14 UTC)
In effect from
Oct 15, 2010, 12:00 PM EDT
Expired
Oct 15, 2010, 6:25 PM EDT
In force
6 hr
Issued by
NWS Charleston, SC

Counties Jenkins County, GA, Screven County, GA, Allendale County, SC, Berkeley County, SC, Colleton County, SC, Dorchester County, SC, Hampton County, SC

The radar

The Charleston,SC radar (KCLX), 29 km from the middle of the area, began a volume at 08:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 00:00Z, 8.2 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 00:00Z on 2010-10-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 387 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 00:00Z on 2010-10-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -150 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
387 J/kg
Mixed-layer CIN
-53 J/kg
Mixed-layer LCL
1084 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
-150 m²/s²
0-3 km storm-relative helicity
-92 m²/s²
Significant tornado parameter
-0.1
Supercell composite
-1.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

545 
WWUS82 KCHS 150814
RFWCHS

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
414 AM EDT FRI OCT 15 2010

GAZ099>101-114>119-137>141-150915-
/O.CAN.KCHS.FW.A.0001.101015T1600Z-101015T2300Z/
CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-INLAND BRYAN-
COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-INLAND LIBERTY-
COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
414 AM EDT FRI OCT 15 2010

...FIRE WEATHER WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE FIRE
WEATHER WATCH. 

FOLLOWING THE PASSAGE OF A STRONG COLD FRONT...DRY AND BREEZY 
CONDITIONS ARE EXPECTED ACROSS MUCH OF SOUTHEAST GEORGIA THIS 
AFTERNOON INTO THIS EVENING. THE STRONGEST AND GUSTIER WINDS ARE
EXPECTED TO BE NORTH OF THE AREA DURING THESE TIMES AND THE FIRE
WEATHER WATCH HAS BEEN CANCELLED.

MINIMUM RELATIVE HUMIDITY VALUES OF 15 TO 25 PERCENT...WINDS OF
10 TO 20 MPH AND DRY FUELS HAVE PROMPTED THE ISSUANCE OF A FIRE
DANGER STATEMENT FOR THE REGION TODAY.

$$

GAZ087-088-SCZ040-042>045-047>051-151630-
/O.UPG.KCHS.FW.A.0001.101015T1600Z-101015T2300Z/
/O.NEW.KCHS.FW.W.0001.101015T1600Z-101015T2300Z/
JENKINS-SCREVEN-ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-
INLAND BERKELEY-INLAND JASPER-BEAUFORT-COASTAL COLLETON-
CHARLESTON-COASTAL JASPER-
414 AM EDT FRI OCT 15 2010

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM EDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM EDT THIS
EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

FOLLOWING THE PASSAGE OF A STRONG COLD FRONT...MUCH DRIER CONDITIONS
ALONG WITH INCREASING WESTERLY WIND GUSTS ARE EXPECTED TODAY. RED
FLAG CONDITIONS WILL LIKELY DEVELOP ACROSS SOUTHEAST SOUTH CAROLINA
AND JENKINS AND SCREVEN COUNTIES IN SOUTHEAST GEORGIA THIS AFTERNOON
INTO EARLY THIS EVENING. MINIMUM RELATIVE HUMIDITY VALUES OF 20 TO
25 PERCENT...WINDS OF 15 TO 20 MPH GUSTING TO NEAR 30 MPH AT TIMES
AND DRY FUELS WILL COMBINE TO PRODUCE A HIGH FIRE DANGER ACROSS
MUCH OF THE AREA AWAY FROM THE IMMEDIATE COAST.

ANY FIRES THAT IGNITE WILL HAVE THE POTENTIAL TO SPREAD QUICKLY 
UNDER THESE CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE
CREWS IN THE FIELD OF THIS RED FLAG WARNING.

&&

$$
3 follow-up statements
712 
WWUS82 KCHS 151424
RFWCHS

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
1024 AM EDT FRI OCT 15 2010

GAZ087-088-SCZ040-042>045-047>051-152230-
/O.CON.KCHS.FW.W.0001.101015T1600Z-101015T2300Z/
JENKINS-SCREVEN-ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-
INLAND BERKELEY-INLAND JASPER-BEAUFORT-COASTAL COLLETON-
CHARLESTON-COASTAL JASPER-
1024 AM EDT FRI OCT 15 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS
EVENING FOR GUSTY WINDS AND LOW HUMIDITY ACROSS MUCH OF SOUTHEAST
SOUTH CAROLINA AND PORTIONS OF INLAND SOUTHEAST GEORGIA...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING.

FOLLOWING THE PASSAGE OF A STRONG COLD FRONT...MUCH DRIER
CONDITIONS ALONG WITH INCREASING WESTERLY WIND GUSTS ARE EXPECTED
TODAY. RED FLAG CONDITIONS WILL LIKELY DEVELOP ACROSS MUCH OF
SOUTHEAST SOUTH CAROLINA AWAY FROM THE IMMEDIATE COAST...AND
ACROSS JENKINS AND SCREVEN COUNTIES IN SOUTHEAST GEORGIA THIS
AFTERNOON INTO EARLY THIS EVENING. MINIMUM RELATIVE HUMIDITY
VALUES OF 15 TO 20 PERCENT...WINDS OF 15 TO 20 MPH GUSTING TO NEAR
30 MPH AT TIMES AND DRY FUELS WILL COMBINE TO PRODUCE A HIGH FIRE
DANGER ACROSS MUCH OF THE AREA AWAY FROM THE IMMEDIATE COAST.

ANY FIRES THAT IGNITE WILL HAVE THE POTENTIAL TO SPREAD QUICKLY
UNDER THESE CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE
CREWS IN THE FIELD OF THIS RED FLAG WARNING.

&&

$$
827 
WWUS82 KCHS 151942
RFWCHS

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
342 PM EDT FRI OCT 15 2010

GAZ087-088-SCZ040-042>045-047>051-152300-
/O.CON.KCHS.FW.W.0001.000000T0000Z-101015T2300Z/
JENKINS-SCREVEN-ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-
INLAND BERKELEY-INLAND JASPER-BEAUFORT-COASTAL COLLETON-
CHARLESTON-COASTAL JASPER-
342 PM EDT FRI OCT 15 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS
EVENING FOR GUSTY WINDS AND LOW HUMIDITY ACROSS MUCH OF SOUTHEAST
SOUTH CAROLINA AND PORTIONS OF INLAND SOUTHEAST GEORGIA......

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING.

BEHIND A COLD FRONT THAT HAS PUSHED OFFSHORE...MUCH DRIER
CONDITIONS ALONG WITH STRONG WESTERLY WINDS WILL PERSIST THROUGH
THE REST OF TODAY. RED FLAG CONDITIONS ARE EXPECTED ACROSS MUCH
OF SOUTHEAST SOUTH CAROLINA AWAY FROM THE IMMEDIATE COAST...AND
ACROSS JENKINS AND SCREVEN COUNTIES IN SOUTHEAST GEORGIA INTO
EARLY THIS EVENING. MINIMUM RELATIVE HUMIDITY VALUES OF AROUND 20
PERCENT...WINDS OF 15 TO 20 MPH GUSTING TO NEAR 30 MPH AT TIMES
AND DRY FUELS WILL COMBINE TO PRODUCE A HIGH FIRE DANGER ACROSS
MUCH OF THE AREA AWAY FROM THE IMMEDIATE COAST.

ANY FIRES THAT IGNITE WILL HAVE THE POTENTIAL TO SPREAD QUICKLY
UNDER THESE CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE
CREWS IN THE FIELD OF THIS RED FLAG WARNING.

&&

$$
004 
WWUS82 KCHS 152225
RFWCHS

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
625 PM EDT FRI OCT 15 2010


GAZ087-088-SCZ040-042>045-047>051-152330-
/O.CAN.KCHS.FW.W.0001.000000T0000Z-101015T2300Z/
JENKINS-SCREVEN-ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-
INLAND BERKELEY-INLAND JASPER-BEAUFORT-COASTAL COLLETON-
CHARLESTON-COASTAL JASPER-
625 PM EDT FRI OCT 15 2010

...RED FLAG WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE RED
FLAG WARNING. 

RELATIVE HUMIDITY VALUES HAVE RECOVERED ABOVE 25 PERCENT...AND
WILL CONTINUE TO RISE THROUGH THE EVENING HOURS. IN ADDITION...WINDS
HAVE DIMINISHED ACROSS THE AREA AND ARE NO LONGER EXPECTED TO
REACH RED FLAG WARNING CRITERIA. AS A RESULT...THE RED FLAG
WARNING HAS BEEN CANCELLED.

ALTHOUGH THE RED FLAG WARNING IS NO LONGER IN EFFECT...CRITICAL RELATIVE
HUMIDITY VALUES AND DRY FUELS ARE EXPECTED TO CONTINUE THROUGH THE
WEEKEND RESULTING IN AN INCREASED FIRE DANGER.

$$

JAQ

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this red flag warning went out at Oct 15, 3:54 AM EDT, 20 minutes earlier.

Area forecast discussion, Oct 15, 3:54 AM EDT, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
354 AM EDT FRI OCT 15 2010

.SYNOPSIS...
HIGH PRES WILL BUILD W OF THE REGION TODAY. A SECONDARY AND RE-
ENFORCING COLD FRONT WILL THEN PASS THROUGH THIS EVENING...WITH
HIGH PRES BUILDING BACK INTO THE REGION OVER THE WEEKEND AND
REMAINING THE DOMINANT WEATHER FEATURE THROUGH THE MIDDLE OF NEXT
WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE STRONG COLD FRONT HAS SWEPT WELL OFFSHORE EARLY THIS MORNING
AND SKIES HAVE CLEARED. A MUCH DRIER AIR MASS WILL TAKE HOLD
TODAY AND UNDER SUNNY SKIES...HIGHS WILL WARM TO THE MID TO
UPPER 70S...COOLEST OVER THE CHARLESTON TRI-COUNTY AREA AND
WARMEST ALONG AND S OF I-16 IN GEORGIA. LOW LEVEL WINDS WILL
BACK TO WSW THIS AFTERNOON AS A SECONDARY COLD FRONT APPROACHES
FROM THE NW. THIS PATTERN SUGGESTS BREEZY CONDITIONS OVER SOUTH
CAROLINA AND OCCASIONALLY GUSTINESS IN EASTERN GEORGIA AS THE
MIXED LAYER DEEPENS AND THE CAROLINAS GRADIENT TIGHTENS.

LAKE WINDS...WE HAVE ISSUED A LAKE WIND ADVISORY FOR LAKE MOULTRIE
IN BERKELEY COUNTY SOUTH CAROLINA FOR THIS AFTERNOON. W WEST WILL
BE IN THE 15 TO 25 KT RANGE.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH MONDAY/...
THE DRY AND MAINLY CLOUDLESS COLD FRONT WILL RACE SE THROUGH THE
AREA THIS EVENING...LIGHT OVERNIGHT WINDS VEERING TO NW AND N
BEHIND THE FRONT. IT SHOULD DECOUPLE INLAND AREAS AFTER MIDNIGHT
AND LOW TEMPERATURES WILL FALL INTO THE MID 40S. LOWS CLOSER TO 50
ALONG THE U.S. HIGHWAY 17 CORRIDOR.

UPPER LEVEL FLOW WILL GRADUALLY FLATTEN SATURDAY THROUGH MONDAY
WHILE THE LOW-LEVEL RIDGE AXIS SHIFTS INTO THE SOUTHEAST STATES.
CLEAR SKIES AND RAIN-FREE CONDITIONS WILL PREVAIL. DESPITE LOW-LEVEL
COLD ADVECTION ON SATURDAY...CONSIDERABLE DOWNSLOPE FLOW SHOULD
YIELD HIGH TEMPERATURES IN THE MID TO UPPER 70S. POSITIVE THICKNESS
ADVECTION SUNDAY AND MONDAY WILL BRING ABOVE-NORMAL HIGHS IN THE
LOWER 80S. CLEAR SKIES AND LIGHT WINDS OVERNIGHT WILL ALLOW FOR GOOD
RADIATIONAL COOLING. LOW TEMPS WILL THEREFORE BE SEVERAL DEGREES
BELOW NORMAL IN THE 40S TO AROUND 50.

LAKE WINDS... COLD AIR ADVECTION OVER THE RELATIVELY WARMER
WATERS OF LAKE MOULTRIE TONIGHT SHOULD CAUSE STRONG ENOUGH LOW-
LEVEL WINDS TO MIX DOWN TO THE LAKE SURFACE TO WARRANT THE
CONTINUATION OF THE ADVISORY TONIGHT. WINDS SHOULD DIMINISH TOWARD
DAYBREAK ON SAT AS BOUNDARY LAYER WINDS SUBSIDE.

&&

.LONG TERM /MONDAY NIGHT THROUGH THURSDAY/...
ZONAL FLOW MONDAY NIGHT AND TUESDAY WILL GIVE WAY TO A BROAD
TROUGHING PATTERN MID TO LATE WEEK. A WEAK COLD FRONT MAY SLIP
THROUGH WEDNESDAY NIGHT...ALTHOUGH LITTLE MOISTURE APPEARS
ASSOCIATED WITH THIS FEATURE AND WE HAVE MAINTAINED A DRY FORECAST.
ABOVE NORMAL TEMPS EXPECTED TUESDAY AND WEDNESDAY UNDER HIGH
PRESSURE BEFORE A MORE SEASONABLE AIRMASS MOVES IN BEHIND THE COLD
FRONT FOR LATE WEEK.

&&

.AVIATION /08Z FRIDAY THROUGH TUESDAY/...
VFR CONDITIONS WILL PREVAIL AT BOTH KCHS AND KSAV THROUGH 06Z
SAT. RATHER DEEP MIXING THIS AFTERNOON SHOULD RESULT IN
WESTERLY WINDS OF 10-15 KT WITH GUSTS UPWARDS OF 20 KT AT THE
TERMINALS...MAINLY IN THE 18-22Z TIME FRAME.

EXTENDED AVIATION OUTLOOK...VFR CONDITIONS WILL PREVAIL.

&&

.MARINE...
THE INITIAL SURGE OF MUCH COOLER AIR HAD MOVED THROUGH THE WATERS
EARLY THIS MORNING AND SURGES OVERNIGHT BRIEFLY REACHED SMALL CRAFT
ADVISORY LEVELS AROUND GRAYS REEF...OTHERWISE SPEEDS WITHIN 20 NM
MAINLY 15 TO 20 KT. WINDS WILL BACK TO W TODAY AND SUBSIDE TO 10
KT FOR A WHILE THEN BEGIN TO INCREASE LATER TODAY AS THE GRADIENT
TIGHTENS. A DRY COLD FRONT WILL MOVE THROUGH THIS EVENING THEN
ANOTHER DECENT SURGE WILL INITIATE AND CONTINUE OVERNIGHT.
MARGINAL SCA CONDITIONS ARE POSSIBLE OFF THE CHARLESTON COUNTY
COAST AND MAYBE NEAR THE HARBOR ENTRANCE...BUT CONFIDENCE IS TOO
LOW TO GO WITH SECOND PERIOD ADVISORIES. THE OUTER GEORGIA WATERS
BEYOND 20 NM MAY SEE SCA CONDITIONS REDEVELOP TONIGHT AS JETTING
TAKES HOLD AND LOW LEVEL LAPSE RATES INCREASE. DUE TO MAINLY
OFFSHORE COMPONENTS...SEAS WILL BE HELD DOWN TO 2 TO 3 FT WITHIN
20 NM AND BELOW 6 FT WELL BEYOND 20 NM OFF THE GEORGIA COAST.

COLD ADVECTION WILL WIND DOWN PRETTY QUICKLY SATURDAY MORNING WITH
GEOSTROPHIC WINDS PROGGED AT LESS THAN 15 KT BY 18Z SATURDAY. MARINE
WINDS AND SEAS WILL DROP SIGNIFICANTLY BY EARLY SATURDAY AFTERNOON
AND REMAIN WELL BELOW ADVISORY THRESHOLDS THROUGH THE MIDDLE OF NEXT
WEEK UNDER THE CONTROL OF HIGH PRESSURE.

&&

.FIRE WEATHER...
RELATIVE HUMIDITY VALUES AROUND 15-25 PERCENT...MAINLY AWAY FROM
THE COAST...AND WINDS 15-20 MPH WITH GUSTS NEAR 30 MPH ARE
EXPECTED THIS AFTERNOON. ON THU...FORESTRY OFFICIALS INDICATED FUEL
MOISTURES WERE LOW ENOUGH FOR FIRE DANGER CONCERNS...MAINLY AWAY
FROM THE COAST. PER OVERNIGHT COLLABORATION WITH WFO CAE...WE
HAVE ISSUED RED FLAG WARNINGS FOR SOUTH CAROLINA ZONES AND
JENKINS/SCREVEN COUNTIES IN GEORGIA CLOSER TO THE STRONGER
AFTERNOON LOW LEVEL WIND FIELDS. A FIRE DANGER STATEMENT WAS
ISSUED ELSEWHERE...AS AFTERNOON WINDS ARE EXPECTED TO BLOW/GUST
BELOW WARNING CRITERIA.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...RED FLAG WARNING FROM NOON TODAY TO 7 PM EDT THIS EVENING FOR
     GAZ087-088.
SC...RED FLAG WARNING FROM NOON TODAY TO 7 PM EDT THIS EVENING FOR
     SCZ040-042>045-047>051.
     LAKE WIND ADVISORY FROM NOON TODAY TO 6 AM EDT SATURDAY FOR
     SCZ045.
MARINE...SMALL CRAFT ADVISORY UNTIL 11 AM EDT THIS MORNING FOR AMZ374.

&&

JRL
Hazardous weather outlook, Oct 15, 3:27 AM EDT, 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
327 AM EDT FRI OCT 15 2010

AMZ330-350-352-354-374-GAZ099>101-114>119-137>141-SCZ052-161045-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-INLAND BRYAN-
COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-INLAND LIBERTY-
COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-TIDAL BERKELEY-
327 AM EDT FRI OCT 15 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL
WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

GAZ087-088-SCZ040-042>044-047>051-161045-
JENKINS-SCREVEN-ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-
INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
327 AM EDT FRI OCT 15 2010

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND
SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   RED FLAG WARNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

SCZ045-161045-
INLAND BERKELEY-
327 AM EDT FRI OCT 15 2010

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM EDT THIS
EVENING...
...LAKE WIND ADVISORY IN EFFECT FROM NOON TODAY TO 6 AM EDT SATURDAY
FOR LAKE MOULTRIE...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   RED FLAG WARNING.
   LAKE WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Oct 15, 3:35 AM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
335 AM EDT FRI OCT 15 2010

GAZ099>101-114>119-137>141-152300-
CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-INLAND BRYAN-
COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-INLAND LIBERTY-
COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
INCLUDING THE CITIES OF...METTER...STATESBORO...SPRINGFIELD...
REIDSVILLE...CLAXTON...PEMBROKE...FORT MCALLISTER...SAVANNAH...
TYBEE ISLAND...LUDOWICI...HINESVILLE...HALFMOON LANDING...
TOWNSEND...DARIEN
335 AM EDT FRI OCT 15 2010

...FIRE DANGER STATEMENT...

WEST WINDS WILL INCREASE TO 10 TO 20 MPH WITH GUSTS TO 25 MPH
ACROSS SOUTHEAST GEORGIA THIS AFTERNOON. MEANWHILE...RELATIVE
HUMIDITY READINGS WILL DROP TO BETWEEN 15 AND 25 PERCENT AWAY FROM
THE COAST. THIS COMBINATION OF GUSTY WINDS AND LOW HUMIDITY...
ALONG WITH LOW FUEL MOISTURE WILL LEAD TO AN INCREASED FIRE DANGER
ACROSS THE REGION THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REFER TO YOUR LOCAL BURN PERMITTING AUTHORITIES ON WHETHER
YOU CAN BURN TODAY. IF YOU DO BURN...YOU ARE ADVISED TO USE
EXTREME CAUTION.

&&

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 15, 3:19 AM EDTLake Wind AdvisoryCHSBerkeley24 hr
Oct 15, 2:50 PM EDTSmall Craft AdvisoryCHS19 hr

Nearby

Red Flag Warnings in South Carolina, 2010Red Flag Warnings in Georgia, 2010Every red flag warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.